MathSciNet Relay Station
MathSciNet bibliographic data
MR2188333 (2006j:20084) 20M05
Gray, R.; Ruškuc, N. Generating sets of completely $0$-simple semigroups. Comm. Algebra 33 (2005), no. 12, 4657–4678.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement